American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jian Wang. A generalization of the line translation theorem. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Joseph Maher. Linear progress in the complex of curves. Trans. Amer. Math. Soc. 362 (2010) 2963-2991. MR 2592943.
Abstract, references, and article information
View Article: PDF

[3] F. Béguin, S. Crovisier, Tobias Jäger and F. Le Roux. Denjoy constructions for fibered homeomorphisms of the torus. Trans. Amer. Math. Soc. 361 (2009) 5851-5883. MR 2529917.
Abstract, references, and article information
View Article: PDF

[4] Marc Bonino. On the dynamics of homology-preserving homeomorphisms of the annulus. Trans. Amer. Math. Soc. 361 (2009) 1903-1923. MR 2465823.
Abstract, references, and article information
View Article: PDF

[5] Lucien Guillou. Free lines for homeomorphisms of the open annulus. Trans. Amer. Math. Soc. 360 (2008) 2191-2204. MR 2366979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jaroslaw Kwapisz. A priori degeneracy of one-dimensional rotation sets for periodic point free torus maps. Trans. Amer. Math. Soc. 354 (2002) 2865-2895. MR 1895207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1